# SDR VNAA202209209996

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Part number: SH670316361U
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED COMPLETELY THROUGH AT F.S 319 COMMON TO GROUND STUD BRACKET.
